# SDR REXA2019082951276

- Difficulty date: August 25, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N8946A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7946
- Aircraft time: 22,626 hours, 22,471 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS OTBD SEAT TRACK WEAR STRIP NR 2 AND 4 FROM FRONT RETAINING RIVETS SHEARED.   COMPLIED WITH REO 601R-53-11-1093 TEMPORARY DISPOSTITION INITATED PWI WITHIN 6000 FHS SEE N705634
